Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 84, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Nov 1, 2004, 4:31 AM CST for Camden County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2004, 4:31 AM CST (10:31 UTC)
- Expired
- Nov 1, 2004, 9:30 AM CST
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Camden County, MO
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 011035 FFWSGF MOC029-011530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 431 AM CST MON NOV 1 2004 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... CAMDEN COUNTY IN MISSOURI. * UNTIL 930 AM CST. * AT 430 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT OVER TWO INCHES OF RAIN HAS FALLEN OVER PORTIONS OF WESTERN CAMDEN COUNTY. AN ADDTIONAL ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE IN THE WARNING AREA. * HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CAMDENTON...MACKS CREEK...BARNUMTON...BRANCH...CLIMAX SPRINGS...DECATURVILLE... FREEDOM...GREEN BAY TERRACE...HURRICANE DECK...LINN CREEK... MONTREAL AND OLD LINN CREEK. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3787 9316 3786 9267 3800 9249 3823 9301 $$ DSA
3 follow-up statements
000 WGUS73 KSGF 011227 FFSSGF MOC009-011-015-029-039-043-057-059-067-077-085-097-105-109-119-131- 141-145-153-167-185-209-213-225-229-011530- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 627 AM CST MON NOV 1 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 930 AM CST FOR MCDONALD... OZARK...TANEY...BARRY...STONE...NEWTON...DOUGLAS...CHRISTIAN... LAWRENCE...JASPER...GREENE...WRIGHT...WEBSTER...DADE...BARTON... POLK...LACLEDE...CEDAR...DALLAS...HICKORY...ST. CLAIR...CAMDEN... MILLER...BENTON AND MORGAN COUNTIES... AT 620 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD RAINFALL ACROSS THE WARNED AREA. THE HEAVIEST BAND OF RAIN STRETCHED FROM NEAR IBERIA...THROUGH SLEEPER AND AVA...TO JUST WEST OF THEODOSIA. RAINFALL RATES WITHIN THIS BAND WILL LIKELY EXCEED ONE INCH PER HOUR. LIGHT TO MODERATE RAIN WAS FALLING FURTHER TO THE WEST. EVEN THOUGH RAINFALL RATES HAVE SLOWED ACROSS WESTERN MISSOURI...RUNOFF FROM EARLIER RAINS WILL CONTINUE TO CAUSE FLOODING ACROSS THE REGION THIS MORNING. SINCE 5 AM...REPORTS HAVE BEEN RECEIVED OF ROAD CLOSURES ACROSS LAWRENCE AND BENTON COUNTIES. IN ADDITION...LAW ENFORCEMENT REPORTED THAT HIGHWAY 65 WAS FLOODED NEAR BUFFALO. && MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. $$ SAW
000 WGUS73 KSGF 011352 FFSSGF MOC009-011-015-029-039-043-057-059-067-077-085-097-105-109-119-125- 131-145-153-161-167-169-185-209-213-215-225-229-011530- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 751 AM CST MON NOV 1 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 930 AM CST FOR MCDONALD... OZARK...TANEY...BARRY...STONE...NEWTON...DOUGLAS...CHRISTIAN... LAWRENCE...JASPER...GREENE...WRIGHT...WEBSTER...DADE...TEXAS... BARTON...POLK...LACLEDE...CEDAR...DALLAS...PULASKI...HICKORY... PHELPS...ST. CLAIR...CAMDEN...MARIES...MILLER AND BENTON COUNTIES... AT 740 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL FLOODED LOCATIONS ACROSS THE WARNED AREA. IN LAWRENCE COUNTY NUMEROUS FARM ROADS ALONG WITH HIGHWAY 97 NORTH OF STOTTS CITY WERE FLOODED. IN ADDITION SYCAMORE CHURCH ROAD OFF OF HIGHWAY 248...LOCATED FIVE MILES NORTHWEST OF BRANSON...WAS FLOODED. OTHER LOW-WATER CROSSINGS WERE REPORTED FLOODED ACROSS BARRY AND TANEY COUNTIES...IT IS LIKELY NUMEROUS ADDITIONAL LOW-WATER CROSSINGS ARE FLOODED ACROSS THE WARNED AREA. A BAND OF VERY HEAVY RAINFALL CONTINUED TO PUSH EASTWARD ACROSS CENTRAL AND SOUTH-CENTRAL MISSOURI. THIS BAND STRETCHED FROM NEAR ROLLA...THROUGH HOUSTON...TO JUST WEST OF GAINESVILLE. RAINFALL RATES WITHIN THIS BAND WILL LIKELY RANGE FROM ONE TO ONE AND A HALF INCHES. FURTHER WEST RAINFALL HAD BECOME MUCH LIGHTER...HOWEVER RUNOFF FROM EARLIER RAINS OF 2 TO 3 INCHES WILL CONTINUE TO CAUSE FLOODING ACROSS CREEKS...LOW-LYING AREAS AND LOW-WATER CROSSINGS FOR THE NEXT SEVERAL HOURS. && MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. $$ SAW
000 WGUS73 KSGF 011537 FFSSGF MOC009-011-015-029-039-043-057-059-077-085-097-105-109-119-131-141- 145-167-185-209-213-225-011600- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 934 AM CST MON NOV 1 2004 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MCDONALD...TANEY... BARRY...STONE...NEWTON...CHRISTIAN...LAWRENCE...JASPER...GREENE... WEBSTER...DADE...BARTON...POLK...LACLEDE...CEDAR...DALLAS... HICKORY...ST. CLAIR...CAMDEN...MILLER...BENTON AND MORGAN COUNTIES HAD BEEN ALLOWED TO EXPIRE AT 930 AM CST... AT 930 AM CST...NATIONAL WEATHER SERVICE RADAR IN SPRINGFIELD INDICATED THAT THE HEAVIEST RAINFALL HAD ENDED ACROSS SOUTHWEST AND PORTIONS OF CENTRAL MISSOURI. THE EXCESS RUNOFF FROM HEAVY RAIN EARLIER THIS MORNING HAS DIMINISHED...AND THE THREAT FOR ADDITIONAL FLASH FLOODING HAD ALSO LESSENED. STREAMS AND CREEKS IN THE WARNED AREA HAVE PEAKED AND WILL LIKELY REMAIN STEADY OR SLOWLY RECEDE THROUGH EARLY AFTERNOON. LOW AREA FLOODING NEAR RIVERS AND STREAMS...AND NEAR LOW WATER CROSSINGS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...AND AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT FOR SOUTHWEST AND CENTRAL MISSOURI. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. && $$ SUTTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 1, 3:45 AM CST, 46 minutes earlier.
Area forecast discussion, Nov 1, 3:45 AM CST, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 AM CST MON NOV 1 2004 ...MAJOR FLOOD EVENT UNFOLDING ACROSS THE MISSOURI OZARKS... DISCUSSION... SERIOUS CONCERNS REVOLVE AROUND FLOODING OVER THE NEXT 24 HOURS. WATER VAPOR IMAGERY INDICATES THE PRIMARY UPPER LEVEL COLD CORE BEGINNING TO WRAP UP OVER NORTHERN NEW MEXICO. THE PROBLEM IS THAT THE SYSTEM HAS DUG FURTHER SOUTH THAN EXPECTED...RESULTING IN A SLOWER FRONTAL AND UPPER LOW PASSAGE THAN INITIALLY THOUGHT. IN RESPONSE...THE GULF OF MEXICO MOISTURE TAP WILL REMAIN IN TACT OVER THE OZARKS FOR SEVERAL MORE HOURS...ALLOWING FOR A PROLONGED PERIOD OF HEAVY RAIN...ENHANCING THE FLOOD POTENTIAL. THE RAINFALL HAS PROVED TO BE VERY EFFICIENT IN NATURE AS RADAR ESTIMATES FROM THE KSGF 88-D ARE UNDERESTIMATING HOURLY AND STORM TOTALS. A CARPET BOMB FLASH FLOOD WARNING HAS BEEN ISSUED FOR SEVERAL COUNTIES FROM SOUTHWEST MISSOURI UP INTO THE LAKE OF THE OZARKS REGION. STAY TUNED FOR FUTURE WARNINGS AND STATEMENTS CONCERNING THIS LIFE THREATENING WEATHER EVENT. BOTH THE GFS AND THE ETA SHIFTS THE BELT OF HEAVY RAIN EAST WITH TIME TODAY...LINGERING THIS LINE OVER SOUTH CENTRAL MISSOURI A FEW HOURS INTO TONIGHTS PERIOD. GIVEN THE POSITIONING OF THE UPPER LOW AND LONG WAVE TROUGH...THIS BAND OF HEAVY PRECIPITATION MAY PROGRESS MUCH SLOWER THAN THE MODELS INDICATE. IN ANY CASE...PRECIPITATION CHANCES REMAIN HIGH AND THIS WILL BE REFLECTED IN THE GRIDS AND ZONES. UNTIL THE PASSAGE OF THE MAIN SYSTEM GETS THROUGH...PRECIPITATION CHANCES ARE GOING TO EXIST. AS OF NOW...THE GFS HAS THE UPPER LOW SWINGING THROUGH DURING THE DAY ON WEDNESDAY. THEREFORE HAD TO INTRODUCE LIKELY POPS IN THIS PERIOD. AS A MATTER OF FACT...THE GFS DOESNT GIVE THE AMOUNT OF QPF JUSTICE. THE MODEL IS WAY UNDERDONE SO LOOK FOR ANOTHER ROUND OF HEAVY RAIN ON WEDNESDAY. WOULDNT BE SURPRISED TO SEE THE UPPER LOW SWING THROUGH EVEN SLOWER THAN THE CURRENT SOLUTION...SO POPS MAY NEED TO BE INTRODUCED INTO WEDNESDAY NIGHTS PERIOD AS WELL. HEADING INTO THE LONG TERM...MEDIUM RANGE MODELS STILL INDICATE A PERIOD WITH ZONAL FLOW ACROSS THE LOWER 48. MUCH COOLER TEMPERATURES WILL EXIST WITH HIGHS ONLY IN THE 50S...AND LOWS IN THE 30S AND 40S. AS OF RIGHT NOW...I CANT PINPOINT ANY PERIODS WHERE PRECIPITATION CHANCES EXIST. HOWEVER...GIVEN THE SERIES OF SHORTWAVES THAT WILL MIGRATE THROUGH THE FLOW...PRECIPITATION CHANCES WILL LIKELY BE INTRODUCED WITH TIME IN A FEW OF THESE PERIODS. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL BE THE PRIMARY AVIATION HAZARD ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY. LOOK FOR THIS BAND OF HEAVIER PRECIPITATION TO REMAIN OVER THE REGION THROUGH MUCH OF TODAY. THIS WILL ULTIMATELY LOWER CEILINGS TO IFR CONDITIONS WITH THE HEAVIER PRECIPITATION...WITH VARIABLE VISIBILITIES. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WARNINGS IN EFFECT THROUGH 900AM FOR SEVERAL COUNTIES OVER SOUTHWEST AND CENTRAL MISSOURI. KS...NONE. CRAMER
Hazardous weather outlook, Oct 31, 9:55 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 955 PM CST SUN OCT 31 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 955 PM CST SUN OCT 31 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH HEAVY RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: MUCH OF EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI THROUGH TONIGHT. DISCUSSION: A WARM FRONT WILL MOVE NORTHWARD INTO THE MISSOURI OZARKS REGION TONIGHT. AMPLE MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH THE FRONT TO CONTINUE PRODUCING WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS. OCCASIONAL HEAVY RAINFALL IS EXPECTED AND FLOODING WILL BE POSSIBLE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN AND A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. ALTHOUGH A FEW THUNDERSTORMS MAY PRODUCE CLOUD TO GROUND LIGHTNING...THE PRIMARY HAZARD WILL BE FLOODING DUE TO SATURATED SOILS FROM PREVIOUS RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL TOTALS. TERRY
In the hours before
Local storm report, Nov 1, 3:07 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0307 AM CST MON NOV 01 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD PINEVILLE 36.60N 94.38W
11/01/2004 MCDONALD MO LAW ENFORCEMENT
LOW WATER CROSSING AND STREETS FLOODED IN THE PINEVILLE
AREA. REPORTED BY LAW ENFORCEMENT.
0300 AM FLASH FLOOD (UMN)MONETT 36.88N 93.90W
11/01/2004 BARRY MO LAW ENFORCEMENT
FLOODING OF STREETS AND LOW WATER CROSSINGS IN AND
AROUND MONETT. REPORTED BY LAW ENFORCEMENT.Local storm report, Nov 1, 3:54 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0354 AM CST MON NOV 01 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD 15 N WARSAW 38.46N 93.38W
11/01/2004 BENTON MO LAW ENFORCEMENT
FLOODING ON HIGHWAY 65 NEAR THE INTERSECTION OF HWY 52.
REPORTED BY LAW ENFORCEMENT.
0330 AM FLASH FLOOD WARSAW 38.25N 93.38W
11/01/2004 BENTON MO LAW ENFORCEMENT
FLOODING REPORTED ON ROADS AND HIGHWAYS. FLOODING OVER
HIGHWAY 65 1.5 MILES NORTH OF WARSAW. REPORTED BY LAW
ENFORCEMENT.Local storm report, Nov 1, 3:55 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0355 AM CST MON NOV 01 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 AM FLOOD NEOSHO 36.87N 94.37W
11/01/2004 NEWTON MO LAW ENFORCEMENT
ONGOING STREET FLOODING IN NEOSHO. REPORTED BY LAW
ENFORCEMENT.Local storm report, Nov 1, 4:17 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0417 AM CST MON NOV 01 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD BUFFALO 37.65N 93.10W
11/01/2004 DALLAS MO LAW ENFORCEMENT
SERIOUS STREET FLOODING IN BUFFALO. REPORTED BY LAW
ENFORCEMENT.Local storm report, Nov 1, 4:26 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0426 AM CST MON NOV 01 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0420 AM FLASH FLOOD WILLARD 37.30N 93.43W
11/01/2004 GREENE MO LAW ENFORCEMENT
STREET FLOODING. NEW MELLVILLE ROAD (FARM RD 84).
REPORTED BY LAW ENFORCEMENT.The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 1:22 AM CST | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Nov 1, 1:58 AM CST | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Nov 1, 2:42 AM CST | Flash Flood Warning | SGF | Christian, Greene, Polk | 6 hr |
| Nov 1, 3:24 AM CST | Flash Flood Warning | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 11 more | 6 hr |
| Nov 1, 5:24 AM CST | Flash Flood Warning | SGF | Laclede, Miller, Taney, Webster | 4 hr |
| Nov 1, 5:58 AM CST | Flash Flood Warning | SGF | Douglas, Ozark, Wright | 4 hr |
| Nov 1, 7:11 AM CST | Flash Flood Warning | SGF | Maries, Phelps, Pulaski, Texas | 2 hr |
| Nov 1, 9:04 AM CST | Severe Thunderstorm Warning | SGF | Dent | 26 min |
| Nov 1, 9:27 AM CST | Flash Flood Warning | SGF | Dent, Douglas, Howell, Maries, Oregon, Ozark and 5 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.